# SDR 2003FA0000385

- Difficulty date: March 13, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Aircraft: N8500Z
- Make and model: Zinair CH2000
- Aircraft serial: 201003
- Engine: Lyc O235*
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: 20179110
- Condition: Defective
- Location: Behind Muffler
- Part time: 150 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IS THE SECOND REPORT OF FINDING THE ABOVE COMPONENT DEFECTIVE.  THEY ARE CRACKING BEHIND THE MUFFLER SHROUD AND CANNOT BE SEEN WITHOUT REMOVAL OF THE SHROUD.  THIS ALLOWS EXHAUST GASES TO ENTER THE COCKPIT WHEN THE HEATER IS UTILIZED.  THE CRACK LENGTH IS APPROXIMATELY FIVE TO SIX INCHES.  A PICTURE OF THE CRACKED AREA WILL BE E-MAILED AS WELL.
